# SDR CA090219015

- Difficulty date: February 10, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE CREW NOTED MAIN OIL PRESSURE FLUCTUATION WHICH WAS SHORTLY FOLLOWED BY A LOUD NOISE AND A LOSS OF POWER. THE ENGINE WAS SHUTDOWN AND THE FLIGHT WAS DIVERTED, WHERE A SINGLE ENGINE LANDING FOLLOWED. POST FLIGHT INSP, FOUND OIL COVERING COWLINGS AND MAJOR METALLIC CONTAMINATION OF THE TURBOMACHINE CHIP DETECTOR. THE ENGINE WILL BE REPLACED. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
